# SDR DALA2023060504511

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FUS SKIN INNER AREA BTW BSTA 760 -780 AND BTW S28L/S28R.C1. CORRECTIVE ACTION: SUMMARY OF NRC 00172: FUS SKIN INNER AREA BTW BSTA 760-780 AND BTW S28L/S28R WAS REPAIRED PER ER/A 608341- 14 REV ORIGINAL SECTION I: PERMANENT REPAIR INSTRUCTIONS AND PRI 608341 REV 0. (2795263)
